A general scoring rule

Autor(en): Gaertner, Wulf
Xu, Yongsheng
Stichwörter: Business & Economics; Economics; Mathematical Methods In Social Sciences; Mathematics; Mathematics, Interdisciplinary Applications; RANKING; Social Sciences, Mathematical Methods; UTILITARIANISM
Erscheinungsdatum: 2012
Herausgeber: ELSEVIER SCIENCE BV
Journal: MATHEMATICAL SOCIAL SCIENCES
Volumen: 63
Ausgabe: 3
Startseite: 193
Seitenende: 196
Zusammenfassung: 
This paper studies a ranking rule of the following type axiomatically: each voter places k candidates into n categories with ranks from n to 1 attached to these categories, the candidate(s) with the highest aggregate score is (are) the winner(s). We show that it is characterized by a monotonicity condition and a multi-stage cancellation property. (c) 2012 Elsevier B.V. All rights reserved.
ISSN: 01654896
DOI: 10.1016/j.mathsocsci.2012.01.006

Show full item record

Google ScholarTM

Check

Altmetric